# SDR ABXA20120211284

- Difficulty date: February 1, 2012
- Submitted: March 4, 2012
- Operation: Air carrier
- Aircraft: N745AX
- Make and model: Boeing 767232
- Aircraft serial: 22222
- Aircraft time: 78,132 hours, 36,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tear Strap
- Part number: 143T3222212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING MARKS ON TEAR STRAP FROM STATION 764 ALSO HAS COROSION ON BOTTOM END.  FABRICATED PER SAMPLE AND INSTALLED NEW TEAR STRAP P/N 143T3222-12 IAW B767 SRM 51-40-02 AND BOEING DWG 14332220.  AIRCRAFT WAS GROUNDED.
